Beiträge zur Algebra und Geometrie
Contributions to Algebra and Geometry
Vol. 51, No. 2, pp. 577-586 (2010)
Characterizations of special skew ruled surfaces by the normal curvature of some distinguished families of curves
Stylianos StamatakisAristotle University of Thessaloniki, Department of Mathematics, GR-54124 Thessaloniki, Greece, e-mail: email@example.com
Abstract: We consider skew ruled surfaces in the three-dimensional Euclidean space and some geometrically distinguished families of curves on them whose normal curvature has a concrete form. The aim of this paper is to find and classify all ruled surfaces with the mentioned property.
Keywords: ruled surfaces, normal curvature, Edlinger-surfaces, right helicoid
Classification (MSC2000): 53A25, 53A05
Full text of the article (for subscribers):
Electronic version published on: 24 Jun 2010. This page was last modified: 8 Sep 2010.